MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.532
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of titanium cannulated tibial nail, titanium locking screw 42mm and titanium locking screw 34mm due to hypertrophic nonunion 15 months postoperatively.There was no patient consequence.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 42mm for im nails.This is report 2 of 4 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9904209
Report Number2939274-2020-01628
Device Sequence Number2718453
Product Code HWC
UDI-Device Identifier10886982086006
UDI-Public(01)10886982086006
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.532
Device Catalogue Number04.005.532
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date03/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR